# SDR 2007UALA04765

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 55,467 hours, 20,283 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Slat
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL WITH A DELAMINATING NR 6 SLAT.  POSSIBLE BIRD STRIKE.  THE RT WING LE AREA INBOARD OF THE ENGINE DELAMINATION AND MISSING MATERIAL.  AREA OF DAMAGE IS APPROX 1 FOOT LONG BY 6" WIDE.  THIS DAMAGE IS TO THE NR 6 SLAT.  REPLACED THE NR 6 LE SLAT
